| Catalog Number |
254500026 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the instrument has an unknown allegation.It was unknown, if there was a surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary it was reported that the instrument has an unknown allegation.It was unknown, if there was a surgical delay.The device associated with this report was returned to depuy synthes for evaluation.Visual examination of that the device presents a very worn condition consistent with heavy usage for a long period of time.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.